Alert archive / Indiana / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 183, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Oct 13, 2010, 3:45 PM EDT for Howard County, Indiana. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 13, 2010, 3:45 PM EDT (19:45 UTC)
- Expired
- Oct 13, 2010, 4:30 PM EDT
- In force
- 45 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Howard County, IN
The radar
The Northern Indiana radar (KIWX), 94 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.8 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1484 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
581
WUUS53 KIND 131945
SVRIND
INC067-132030-
/O.NEW.KIND.SV.W.0183.101013T1945Z-101013T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
345 PM EDT WED OCT 13 2010
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN HOWARD COUNTY IN CENTRAL INDIANA...
* UNTIL 430 PM EDT
* AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR KOKOMO...AND MOVING EAST AT
20 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
63 MPH WINDS WERE REPORTED NEAR KOKOMO WITH THIS STORM.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WAWPECONG AROUND 350 PM EDT...
GREENTOWN AROUND 400 PM EDT...
CONVERSE AROUND 415 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4058 8586 4052 8586 4044 8586 4048 8619
4054 8619 4058 8619 4058 8587
TIME...MOT...LOC 1944Z 271DEG 17KT 4054 8607
WIND...HAIL 60MPH 0.75IN
$$
502 follow-up statements
436 WWUS53 KIND 131959 SVSIND SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 359 PM EDT WED OCT 13 2010 INC067-132030- /O.CON.KIND.SV.W.0183.000000T0000Z-101013T2030Z/ HOWARD- 359 PM EDT WED OCT 13 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN HOWARD COUNTY UNTIL 430 PM EDT... AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES NORTHEAST OF KOKOMO...MOVING EAST AT 20 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. THE SEVERE THUNDERSTORM WILL BE NEAR... CONVERSE AROUND 415 PM EDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4050 8607 4058 8610 4058 8586 4044 8586 TIME...MOT...LOC 1959Z 271DEG 17KT 4054 8598 WIND...HAIL 60MPH 0.75IN $$ 50
834 WWUS53 KIND 132021 SVSIND SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 421 PM EDT WED OCT 13 2010 INC067-132032- /O.EXP.KIND.SV.W.0183.000000T0000Z-101013T2030Z/ HOWARD- 421 PM EDT WED OCT 13 2010 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HOWARD COUNTY WILL EXPIRE AT 430 PM EDT... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4050 8607 4058 8610 4058 8586 4044 8586 TIME...MOT...LOC 2022Z 271DEG 17KT 4054 8584 $$ 50
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 13, 1:09 PM EDT, 2 hours 36 minutes earlier.
Area forecast discussion, Oct 13, 1:09 PM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 109 PM EDT WED OCT 13 2010 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... THE PASSAGE OF A COLD FRONT AND UPPER TROUGH WILL BRING CHANCES FOR PRECIPITATION TO THE AREA TODAY. TEMPERATURES WILL RETURN TO NEAR AVERAGE FOR THIS TIME OF YEAR FOR A COUPLE OF DAYS. AN UPPER RIDGE WILL SLOWLY BUILD BACK INTO THE AREA AFTER THE FRONTAL PASSAGE AND BRING WARM DRY WEATHER BACK TO THE AREA. && .NEAR TERM /THIS AFTERNOON/... WEAK LOW PRESSURE LOCATED OVER CENTRAL INDIANA WITH A SLOW MOVING FRONTAL BOUNDARY EXTENDING NORTH AND SOUTH FROM THE LOW. PRESENCE OF THE LOW COMBINED WITH SUBTLE VORT ENERGY ALOFT AND NOTED LOW LEVEL CONVERGENCE CONTRIBUTED TO ISOLATED SHOWERS IN THE INDY METRO. THESE SHOWERS HAVE SINCE LARGELY DIMINISHED AS FOCUS SHIFTS WEST TO DEVELOPING CONVECTIVE LINE OVER EASTERN ILLINOIS. UNDER A MIX OF SUN AND CLOUDS...TEMPS HAD WARMED INTO THE 60S AS OF 15Z. FOCUS OF THE UPDATE WILL BE ON FRESHENING FORECAST FOR ONGOING TRENDS IN CONVECTIVE COVERAGE AND TIMING OF FRONTAL PASSAGE. HAVE LEANED ON RAPID REFRESH FOR MUCH OF THE REST OF THE DAY...WITH SOME CONSIDERATION TO THE RUC. FRONT WILL PROGRESS SLOWLY EAST ACROSS THE FORECAST AREA THROUGH LATE AFTERNOON...WITH CONVECTION INCREASING WITH IT AND PROVIDING THE REGION WITH A MUCH NEEDED CHANCE FOR RAIN. 12Z KILX SOUNDING INDICATING PRESENCE OF MODEST INSTABILITY ABOVE A STRONG LOW LEVEL INVERSION. ANTICIPATE SOME OF THIS INSTABILITY TO MIGRATE INTO THE FORECAST AREA DURING THE AFTERNOON AND INFLUENCE CONVECTION...BUT AM RATHER SKEPTICAL OF WIDESPREAD CAPE VALUES ABOVE 1000 J/KG BEING SUGGESTED BY 12Z NAM/RUC. BOTH MODELS ADVECTING NEAR 60 DEG DEWPOINTS INTO THE FORECAST AREA AFTER 18Z AND CONSIDERING CURRENT OBSERVATIONS OF DEWPOINTS MAINLY IN THE 50S AND A COMPLETE LACK OF MOISTURE FLOW FROM THE SOUTH...THINK THESE VALUES ARE BEING ENTIRELY OVERDONE. CAPE VALUES MORE ON THE ORDER OF 500 J/KG ARE LIKELY MORE REALISTIC LATER TODAY. THIS COMBINED WITH STEEPENING LAPSE RATES AHEAD OF THE SHARP UPPER TROUGH MOVING THROUGH THE GREAT LAKES HOWEVER SHOULD BE MORE THAN ENOUGH TO MAINTAIN AND POTENTIALLY INCREASE LINEAR CONVECTION AS THE FRONT SWEEPS ACROSS CENTRAL INDIANA THIS AFTERNOON. HAVE KEPT POPS AT HIGH CHANCE TO LIKELY FOR THE AFTERNOON...AND BEEFED UP THUNDERSTORM CHANCES A BIT. WITH THAT BEING SAID...LACK OF SIGNIFICANT LOW LEVEL MOISTURE WILL MAKE IT DIFFICULT TO SEE MORE THAN A TENTH TO A QUARTER INCH IN MOST AREAS. NOT ENTIRELY OUT OF THE QUESTION THAT A FEW STORMS MAY PRODUCE MARGINAL HAIL/WIND GUSTS CONSIDERING 7-8KFT WBZERO LEVEL AND WIND ENERGY ALOFT. HOWEVER...LACK OF DEEP MOISTURE AND LARGELY WEAK INSTABILITY WILL BE LIMITING FACTORS IN CONVECTIVE INTENSITY. ZONE AND GRID UPDATES OUT. && .SHORT TERM /TONIGHT THROUGH FRIDAY/... FORECAST FOCUS IS ON SKY COVER. MODELS IN GOOD AGREEMENT SO USED A BLEND. GUIDANCE WAS VERY SIMILAR SO USED A MAV/MET AVERAGE FOR THE MOST PART FOR TEMPERATURES. FOR TONIGHT THOUGH USED THE COOLER MAV NUMBERS CONSIDERING THE QUICK CLEARING BEHIND THE FRONT AND GOOD COLD AIR ADVECTION. EXPECT SKIES TO START OUT CLOUDY IN THE EAST AS THE TROUGH IS STILL MOVING THROUGH...BUT QUICKLY CLEAR OUT AS THE FRONT AND UPPER TROUGH MOVE FURTHER EAST. BY THURSDAY MORNING EXPECT CLEAR SKIES. WITH A WEAK UPPER WAVE MOVING THROUGH THE GREAT LAKES THURSDAY NIGHT COULD SEE SOME CLOUDS DEVELOP OVER THE NORTHEAST PART OF THE AREA...BUT THEN EXPECT EVERYWHERE TO CLEAR OUT AGAIN ON FRIDAY AS THE UPSTREAM UPPER RIDGE PROVIDES SUBSIDENCE FOR THE AREA. HIGHS IN THE MIDDLE 60S ARE EXPECTED FOR BOTH THURSDAY AND FRIDAY. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... UPPER LOW WILL SHIFT EAST OF THE REGION BY THE BEGINNING OF THE EXTENDED PERIOD. THIS WILL BE REPLACED BY ANOTHER RIDGE BUILDING AT THE SURFACE AND ALOFT...THUS LEADING TO ANOTHER WARM-UP OVER THE WEEKEND AND INTO EARLY NEXT WEEK. ALSO...CONDITIONS WILL REMAIN DRY DURING THIS PERIOD...AND BECOME UNSEASONABLE WARM AS EARLY AS SATURDAY. THE EURO CONTINUES TO BE THE WARMER AND MORE CONSISTENT MODEL...AND AS A RESULT HAVE LEANED TOWARD HIGH END OF ENSEMBLE GUIDANCE NUMBERS...WELL ABOVE SIGNIFICANTLY COOLER GFS AND HPC GUIDANCE. && .AVIATION.../DISCUSSION FOR 131800Z TAFS/... FRONTAL BOUNDARY LOCATED ACROSS WESTERN INDIANA THIS AFTERNOON WITH CONVECTION ALONG AND IMMEDIATELY BEHIND THE BOUNDARY. ADDITIONALLY...KIND RADAR SHOWS A WELL-DEFINED OUTFLOW FROM THE CONVECTION WITH RECENT ISOLATED CONVECTIVE ACTIVITY DEVELOPING NEAR KHUF. WITH EXPECTATION OF ADDITIONAL DEVELOPMENT OVER THE NEXT FEW HOURS AS THE FRONT SWEEPS EAST...HAVE ADJUSTED TIMING OF VCSH/CB MENTION AT ALL OF THE TERMINALS. HAVE INSERTED A TEMPO FOR MVFR -RA AT KLAF FROM 19-21Z WHERE CONFIDENCE IS HIGHEST IN PRECIP IMPACTING THE TERMINAL. ELSEWHERE...WILL UPDATE ACCORDINGLY THROUGH THE AFTERNOON AS THE CONVECTION EVOLVES. EXPECT WIND GUSTS TO 20-25KTS FROM THE NORTHWEST ALONG AND BEHIND THE FRONT THIS AFTERNOON...AND POSSIBLY WITH CONVECTION. ALL PRECIP SHOULD BE EAST OF THE TERMINALS BY 00Z AS THE FRONT PROGRESSES EAST INTO OHIO. MUCH DRIER AIR WILL ADVECT INTO CENTRAL INDIANA WITH HIGH PRESSURE...AND EXPECT CLEAR SKIES FROM MID/LATE EVENING THROUGH THE OVERNIGHT. THERE IS A POSSIBILITY FOR SOME MID LEVEL CLOUDS AS UPPER LEVEL TROUGHING ESTABLISHES OVER THE GREAT LAKES ON THURSDAY. WITH A SUBTLE LOW LEVEL THERMAL TROUGH TO THE NORTHEAST OF THE REGION AS WELL...A FEW CU NOT OUT OF THE QUESTION AT KIND BY MIDDAY. NORTHWEST WINDS WILL PERSIST OVERNIGHT AND THURSDAY. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...CP NEAR TERM...RYAN SHORT TERM...CP LONG TERM....SMF AVIATION...RYAN
Hazardous weather outlook, Oct 13, 2:53 PM EDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 253 PM EDT WED OCT 13 2010 INZ021-028>031-035>049-051>057-060>065-067>072-141900- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 253 PM EDT WED OCT 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE AREA THROUGH THIS EVENING. NONE OF THE STORMS ARE EXPECTED TO BE SEVERE...BUT MARBLE SIZE HAIL...BRIEF DOWNPOURS...AND GUSTY WINDS COULD ACCOMPANY THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Special weather statement, Oct 13, 2:42 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 242 PM EDT WED OCT 13 2010 INZ055-131930- JOHNSON- 242 PM EDT WED OCT 13 2010 AT 238 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM NEAR GREENWOOD...OR 12 MILES SOUTH OF INDIANAPOLIS...AND MOVING SOUTHEAST AT 15 MPH. * THE THUNDERSTORM WILL BE NEAR... RURAL JOHNSON COUNTY AROUND 300 PM EDT PEA TO DIME SIZED HAIL WAS REPORTED WITH THIS STORM NEAR THE GREENWOOD MALL AT 240 PM. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. RYAN
Special weather statement, Oct 13, 2:51 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 251 PM EDT WED OCT 13 2010 INZ062-131945- MONROE- 251 PM EDT WED OCT 13 2010 AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 7 MILES NORTH OF BLOOMINGTON...AND MOVING EAST AT 20 MPH. * THE THUNDERSTORM WILL BE NEAR... UNIONVILLE AROUND 300 PM EDT... HALF INCH HAIL WAS REPORTED BY INDIANA STATE POLICE ALONG STATE ROUTE 37 NORTH OF BLOOMINGTON AT 245 PM. GUSTY WINDS TO 40 MPH MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. RYAN
Local storm report, Oct 13, 2:54 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
254 PM EDT WED OCT 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL 1 N GREENWOOD 39.63N 86.11W
10/13/2010 E0.75 INCH JOHNSON IN NWS EMPLOYEE
DIME TO PEA SIZE HAIL REPORTED AT INTERSECTION OF COUNTY
LINE RD AND MADISON AVE.
&&
ABAKERLocal storm report, Oct 13, 2:55 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
255 PM EDT WED OCT 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL 5 N BLOOMINGTON 39.24N 86.52W
10/13/2010 E0.50 INCH MONROE IN LAW ENFORCEMENT
&&
ABAKERSpecial weather statement, Oct 13, 3:20 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
320 PM EDT WED OCT 13 2010
INZ062-063-132000-
BROWN-MONROE-
320 PM EDT WED OCT 13 2010
...STRONG THUNDERSTORM ADVISORY FOR EASTERN MONROE AND BROWN COUNTIES
UNTIL 400 PM EDT...
AT 316 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NASHVILLE TO 8 MILES
SOUTHEAST OF BLOOMINGTON...AND MOVING EAST AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
BEANBLOSSOM AND CHARLES DEAM WILDERNESS AROUND 330 PM EDT...
NASHVILLE AROUND 335 PM EDT...
ELKINSVILLE AROUND 345 PM EDT...
GNAW BONE AROUND 350 PM EDT...
STORY AROUND 355 PM EDT...
SPURGEONS CORNER AND STONE HEAD AROUND 400 PM EDT...
&&
LAT...LON 3904 8650 3932 8637 3933 8610 3905 8609
3904 8633 3903 8634
TIME...MOT...LOC 1920Z 265DEG 16KT 3923 8630 3909 8640
50Special weather statement, Oct 13, 3:24 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
324 PM EDT WED OCT 13 2010
INZ031-132015-
HOWARD-
324 PM EDT WED OCT 13 2010
...STRONG THUNDERSTORM ADVISORY FOR HOWARD COUNTY UNTIL 415 PM EDT...
AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF KOKOMO...MOVING EAST AT 20
MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
GALVESTON AROUND 335 PM EDT...
KOKOMO AROUND 345 PM EDT...
WAWPECONG AROUND 400 PM EDT...
GREENTOWN AND CONVERSE AROUND 415 PM EDT...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 4058 8586 4044 8586 4043 8587 4043 8590
4044 8636 4057 8638 4058 8637 4058 8633
4058 8587
TIME...MOT...LOC 1924Z 267DEG 16KT 4052 8625
50The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 3:20 PM EDT | Special Weather Statement | IND | Brown | 40 min |
| Oct 13, 3:24 PM EDT | Special Weather Statement | IND | Howard | 51 min |
| Oct 13, 4:16 PM EDT | Special Weather Statement | IND | Lawrence | 29 min |
| Oct 13, 4:47 PM EDT | Special Weather Statement | IND | Lawrence | 28 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.